# SDR UP202210

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Threshold
- Part number: 651759359
- Condition: Corrosion
- Location: Fs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON FLIGHT DECK DOOR THRESHOLD SILL AROUND NUTPLATES AT STA 304, WL 208, RBL 12, LBL 8.  INSTALLED REPAIR IAW SRM 51-20-1, 51-30-2 AND 51-10-6.
